# SDR ASOA2013031203164

- Difficulty date: February 11, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 10,002 hours, 6,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 342-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS 342 TO 364, STR 27R CORRODED ART AFT END.  REMOVED CORRODED INTERCOSTAL DUE TO NO DAMAGE ALLOWED.  DRILLED NEW INTERCOSTAL IAW SRM 53-21-101-003-A01.  INSTALLED NEW SERVICEABLE INTERCOSTAL IAW SRM 53-21-23-101-003-A01 & 51-42-06-001-001-A01 & DWG SH670-32075.
